# SDR FLTICE0303002

- Difficulty date: March 18, 2003
- Submitted: March 18, 2003
- Operation: General aviation
- Aircraft: N77CF
- Make and model: Cessna T210M
- Aircraft serial: 21062679
- Engine: Cont TSIO520*
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Control Panel
- Part number: CT464
- Part serial: AST02B235
- Condition: Erratic
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CPS-OWNER FOUND THAT THE TKS QUANTITY INDICATOR FLUCTUATES IN FLIGHT FROM 9.8 TO LOWER LEVELS. THIS PROBLEM IS INTERMITTENT. REPLACED QUANTITY INDICATOR.
